1. Bérczes A, Hajdu L. Computational experiences on the distances of polynomials to irreducible polynomials. Math Comp 1997; 66: 391-398.
  2. Bérczes A, Hajdu L. On a problem of P. Turán concerning irreducible polynomials, In: Gyõry K, Pethõ A, T. Sós V, eds. Number Theory, Diophantine, Computational and Algebraic Aspects. Berlin-New York: Walter de Gruyter, 1998; 95-101.
  3. Bérczes A, Brindza B, Hajdu L. On power values of polynomials. Publ Math Debrecen 1998; 53: 375-381.
  4. Bérczes A. On the number of solutions of index form equations. Publ Math Debrecen 2000; 56: 251-262.
  5. Bérczes A. On the number of solutions of norm form equations, Periodica Math Hungar 2001; 43: 165-176.
  6. Bérczes A. Some new diophantine results on decomposable polynomial equations and irreducible polynomials. PhD értekezés, 2001. (73 oldal)
  7. Bérczes A, Győry K. On the number of solutions of decomposable polynomial equations. Acta Arith, 2002; 101:171-187.
  8. Bérczes A, Ködmön J. Methods for the calculation of values of a norm form, Publ. Math. Debrecen, 2003; 63: 751-768.
  9. Bérczes A, Ködmön J, Pethő A. A one-way function based on norm form equations, Periodica Math Hungar, 2004; 49: 1-13.
  10. Bérczes A, Evertse J-H, Győry K. On the number of equivalence classes of binary forms of given degree and given discriminant, Acta Arith. 2004; 113: 363-399.
  11. Bérczes A, Pethő A. On norm form equations with solutions forming arithmetic progressions, Publ. Math. Debrecen, 2004; 65:281-290.
  12. Bérczes A, Pethő A. Computational experiences on norm form equations with solutions from an arithmetic progressions, Glasnik Matematicki 2006;  41:1-8.
  13. Bérczes A, Pethő A, Ziegler V. Parameterized Norm Form Equations with Arithmetic progressions, Journal of Symbolic Computations, 2006; 41: 790-810.
  14. Bérczes A, Evertse J-H, Győry K. Diophantine problems related to discriminants and resultants of binary forms, in: Diophantine Geometry, 45--63, CRM Series, 4, Ed. Norm., Pisa, 2007.
  15. Bérczes A, Evertse J-H, Győry K. On the number of pairs of binary forms with given degree and given resultant, Acta Arith., 2007; 128: 19-54.
  16. Bérczes A, Pink I. On the diophantine equation x^2+p^{2k}=y^n, Arch. Math. 91 (2008), 505–517.
  17. Bérczes A, Evertse J-H, Győry K., Effective results for linear equations in two unknowns from a multiplicative division group, Acta Arith., 2009; 136: 331-349.
  18. Bérczes A, Evertse J-H, Győry K, C. Pontreau. Effective results for points on certain subvarieties of tori, Math. Proc. Cambridge Phil. Soc., 2009, 147: 69-94.
  19. Bérczes A, Járási I. On the application of index forms in cryptography, Periodica Math. Hungar., 2009; 58:35–45.
  20. Bérczes A. Újabb eredmények a diofantikus egyenletek elméletében, Habilitációs értekezés, Debreceni Egyetem, 2009.
  21. Bérczes A, Hajdu L, Pethő A. Arithmetic progressions in the solution sets of norm form equations, Rocky Mountain Math. J., 2010; 40: 383-396.
  22. Bazsó A, Bérczes A, Győry K, Pintér Á. On the resolution of equations Ax^n-By^n=C in integers x, y, and n≥3, II., Publ. Math. Debrecen 2010; 76: 227-250.
  23. Bérczes A. On the sumsets of geometric progressions, Publ. Math. Debrecen, 2010; 77: 261-276.
  24. Bérczes A, Folláth J, Pethő A. On a family of collision-free functions, Tatra Mt. Math. Publ, 2010; 47: 1-13.
  25. Bérczes A., Liptai K., Pink I. On balancing recurrence sequences, Fibonacci Quot., 2010; 48: 121–128.
  26. Bérczes A, Dujella A, Hajdu L, Luca F. On the size of sets whose elements have perfect power $n$-shifted products, Publ. Math. Debrecen, 2011; 79: 325-339.
  27. Bérczes A, Pink I. On the Diophantine Equation x^2+d^{2k+1}=y^n, Glasgow Math. J., 2012; 54:415-428.
  28. Bérczes A, Luca F. On the largest prime factor of numerators of Bernoulli numbers, Indag. Math., 2012; 23:128-134.
  29. Bérczes A, Evertse J-H, Győry K. Multiply monogenic orders, Annali della Scuola Normale Superiore di Pisa, Classe di Scienze, 2013; 12: 467-497.
  30. Bérczes A, Luca F. On the sum of digits of numerators of Bernoulli numbers, Canad. Math. Bull., 2013; 56: 723-728.
  31. Bérczes A, Ziegler V. On geometric progressions on Pell equations and Lucas sequences, Glasnik Matematicki, 2013; 48: 1-22.
  32. Bérczes A, Evertse J-H, Győry K. Effective results for hyper- and superelliptic equations over number fields, Publ. Math. Debrecen, 2013; 82: 727-756.
  33. Bérczes A, Dujella A, Hajdu L. Some Diophantine properties of the sequence of S-units, J. Number Theory, 2014; 138: 48-68.
  34. Bérczes A, Pink I. On generalized Lebesgue-Ramanujan-Nagell equations, An. St. Univ. Ovidius Constanţa, 2014; 22: 51-71.
  35. Bérczes A, Evertse J-H, Győry K. Effective results for Diophantine equations over finitely generated domains, Acta Arithmetica, Acta Arith. 2014; 163: 71-100.
  36. Bérczes A, Pethő A. On the sumset of Lucas sequences, Publ Math Debrecen, 2014: 84: 279-290.
  37. Bérczes A, Ziegler V, On simultaneous palindromes, Journal of Combinatorics and Number Theory, 6 (2014) no. 1.
  38. Bérczes A, Effective results for points of curves over finitely generated domains, Math. Proc. Cambridge Phil. Soc., submitted. [pdf]